# SDR HNAA2013062400357

- Difficulty date: June 21, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8311
- Aircraft serial: 281
- Aircraft time: 40,161 hours, 59,695 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 86005
- Part serial: 41192
- Condition: Leaking
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH,  AFTER GEAR EXTENSION, LOUD NOISE FROM NOSE AREA WAS HEARD AND LOST NR 2 HYD QTY FOLLOWED BY ISO VALVE CAUTION LIGHT.  ABOUT .5 QT REMAINS.  R & R MANIFOLD IAW MM 32-50-16.  OPS & LK CK GOOD SWUNG NLG SEVERAL TIMES W/O ANY ANOMOLIES.
